# SDR AALA20060056

- Difficulty date: January 23, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT 1L DOOR INOPERATIVE.  FOUND BROKEN WIRE AT SIDE WALL CONNECTOR.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT 1L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
